# SDR WX0A2015050172561

- Difficulty date: April 26, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N893GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53051
- Aircraft time: 60,877 hours, 40,714 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH THE GEAR UP THE RED NOSE WHEEL LIGHT REMAINED ILLUMINATED.  RAN QRH 32.9, LIGHT EXTINGUISHED.  INSPECTED NOSE GEAR UPLOCK SENSOR & FOUND TO HAVE DIRTY GREASE AROUND SWITCH ROLLERS.  CLEANED, CHECKED WIRING & SECURITY, NO ISSUES NOTED.  OK FOR SERVICE AT THIS TIME IAW AMM 32-60.
